# SDR 97ZZZX2679

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N615AT
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600245
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut Assy
- Part number: 66413301
- Condition: Worn
- Location: Scissor Pin Boss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SCISSOR PIN AND BOSS ASSEMBLY WORN EXCESSIVELY.  TOTAL TIME 1,071 HOURS. TOTAL CYCLES, 839.  THIS WAS FOUND DURING A ROUTINE INSPECTION.  THERE WAS A SMALL AMOUNT OF UP AND DOWN PLAY IN THE ASSEMBLY.
